Translator Disclaimer
June 2009 Law of Large Numbers for Wiener Measure with Density Having Two Large Deviation Minimizers
Tatsushi OTOBE
Tokyo J. Math. 32(1): 279-286 (June 2009). DOI: 10.3836/tjm/1249648422

Abstract

This paper discusses the situation that the large deviation rate functional has two distinct minimizers, for a model described by Wiener measures with certain densities involving a scaling. The motivation comes from the study of the so-called $\nabla\varphi$ interface model with weak self potentials. The pinned Wiener measures case was discussed by [3].

Citation

Download Citation

Tatsushi OTOBE. "Law of Large Numbers for Wiener Measure with Density Having Two Large Deviation Minimizers." Tokyo J. Math. 32 (1) 279 - 286, June 2009. https://doi.org/10.3836/tjm/1249648422

Information

Published: June 2009
First available in Project Euclid: 7 August 2009

zbMATH: 1178.60026
MathSciNet: MR2541167
Digital Object Identifier: 10.3836/tjm/1249648422

Rights: Copyright © 2009 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.32 • No. 1 • June 2009
Back to Top